# SDR GLBA2012052501

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 30,582 hours, 31,510 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 9796266
- Part serial: P316
- Condition: Burned
- Location: Crossbleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AFTER LANDING GOT A SMOKE WARNING AND THE ODOR OF SMOKE, SHUTDOWN LT PACK, ODOR WENT AWAY.  MX REPLACED THE CROSS BLEED VALVE, IAW EMM 36-10-07, OPS CHECKED GOOD.
